Radiation side effects continue to accrue for about
3 years after treatment ends. They then peak (the "nadir") and begin to subside. It can take a very long time for the side effects to completely subside, some may be permanent.
There is a large nerve trunk in the prostate area that sometimes (often) gets damaged during surgical and radiation therapies. That nerve services penile, anal, colonic sensations and muscle control. The more it is damaged, the more intense the sensation or control issues.
My personal 'burning on urination' experience began 6 years ago and is still with me today.
Of course, your mileage may differ.
b 1950, 2012 PSA=11, 12/12 cores +. DVRP 12/27/12. 36 g, 35% PCa,EC ext., 2 SV+,+ marg T3bNXMX, G7(4+3). 2 week post-RP PSA=0.2, Firmagon ADT. Cont @ 3 mo, EBRT 80 Gy/40 ses. Last 6 mo. Eligard 10/14. 4/15 T=2.2, PSA<.02. 10/16 T=204, PSA=.08, 2/17 PSA=.13, 3/17 T=307 PSA=.19, 4/17 PSA=.21, 4/18 PSA=.65 6/18 PSA=1.15 8/18 PSA=1.15 11/18 PSA=1.58 1/19 PSA=1.67 3/19 PSA=2.12